Tennessee, 2007

Damaging Winds in Tennessee, June 25, 2007

June 25, 2007 · NWS OHX · 2 events in 2 counties and zones

Pulse type thunderstorms June 25, 2007 produced some wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Pulse type thunderstorms June 25, 2007 produced some wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 25, 2:19 AM CST, 9 hours 31 minutes earlier.

Area forecast discussion, Jun 25, 2:19 AM CST, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
319 AM CDT MON JUN 25 2007

.DISCUSSION...
BIG DIFFERENCE TODAY IN TERMS OF POP CHANCES. FOR BNA...THE MAV
COMES IN WITH A 10 POP WHILE THE MET AND FWC COMES IN WITH A 70 POP.
DEW POINT HISTORY ACTUALLY SIDES WITH THE MAV. YESTERDAY...DEWPOINTS
DROPPED DOWN INTO THE UPPER 50S FOR A WHILE IN THE AFTERNOON. THE
MET AND FWC HINTS TOWARD DEW POINTS REMAINING IN THE UPPER 60S. DEW
POINTS THAT HIGH WOULD HELP ELEVATE INSTABILITY AND INCREASE THE
LIKELIHOOD OF CONVECTION. UPPER 60 DEWPOINTS HOWEVER...APPEAR TO BE
TOO HIGH.

FURTHERMORE...18Z NAM UPWARD OMEGA FIELDS APPEAR TO BE DRIVEN
PRIMARILY VIA SPEED CONVERGENCE AS A SMALLER SCALE SFC HIGH DEVELOPS
ACROSS KY. THIS IS QUESTIONABLE AND I WILL THUS FAVOR THE MORE
UNIDIRECTIONAL SURFACE FLOW OF THE MAV.

ON THE OTHER HAND...THE DRY BIASED MAV HAS BEEN EVIDENT OVER THE
LAST SEVERAL DAYS. WILL THEREFORE CONTINUE WITH A TREND AND BLEND
PHILOSOPHY AND INCLUDE 30 POPS FOR ALL AREAS TODAY.

WEAK UPPER TROUGH AXIS PARALLEL TO THE OHIO RIVER WILL REMAIN
STATIONARY. THUS...NOCTURNAL TSTMS ACTIVITY WILL BE LIMITED ACROSS
MIDDLE TN OVER THE NEXT SEVERAL OVERNIGHTS.

FOR THE EXT PERIOD...UPPER TROUGH WILL BEGIN TO PULL EASTWARD BY THU
WITH AN INCREASING WESTERLY FLOW ALOFT. ASSOCIATED FRONTAL BOUNDARY
WILL BRING UNSETTLED CONDITIONS ON THU AND FRI. DRIER AND SLIGHTLY
COOLER AIR WILL WORK ITS WAY IN BEHIND THE FRONT ON SUNDAY.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      92  69  91  69 /  30  20  30  10
CLARKSVILLE    91  67  91  67 /  30  20  30  10
CROSSVILLE     87  65  88  66 /  30  20  30  10
COLUMBIA       92  69  90  69 /  30  20  30  10
LAWRENCEBURG   93  69  89  68 /  30  20  30  10
WAVERLY        92  68  91  68 /  30  20  30  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 25, 4:30 AM CST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT MON JUN 25 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-261030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ACROSS THE MID STATE TODAY AND THIS EVENING.
NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

The radar

The Northeast Alabama radar (KHTX), 119 km away, was scanning. The volume nearest the first event began at 17:51 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lawrence

When
June 25, 11:50 AM CST
Where
Lawrence County, Lawrenceburg
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
35.250, -87.330

Trees were blown down in the city from Highway 242 on the west side to Bobby Brewer Park on the east side. Most tree damage was along Debus Street and Hoover Street. Light poles were blown down at Bobby Brewer Park.

Thunderstorm Wind, Davidson

When
June 25, 1:50 PM CST
Where
Davidson County, 5 mi SSW of Nashville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
36.063, -86.864

Trees were blown down at the intersection of Hogan Road and Franklin Road, Hill Road and Overton Road, and U.S. Highway 70 and Beverly Hills Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34051, 34054.